Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What causes persistent constipation and urinary urgency?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2015
Answered : 1181 Questions
Question
what could be the possible reasons for constipation since 3 months? I am a 20 years old male and i used to take whey protein supplements. now since 3 months i have stopped taking them but i feel constipated even if i follow balanced diet, i feel frequent urge to urinate and also my testicals have become small and soft.
Mon, 11 Jun 2018 in Digestion and Bowels
 
 
Answered by Dr. Shinas Hussain 3 hours later
Brief Answer:
It could be due to dietary habits.

Detailed Answer:
Hello,
Thanks for trusting Healthcaremagic! I have gone through your query and I can understand your concerns.
Constipation at this age most probably be due to dietary habits mainly due to to lack of fibres in the diet.
Another possibility of recent onset constipation is hypothyroidism.
I suggest you to get a TFT( thyroid function test) done to rule of hypothyroidism. And also have fibre rich diet including fruits and vegetables.You can also take laxative syrups like lactulose at the bed time.
Size of testicle and and constipation does not have any relationship. If you really worried you can consult a urologist to assess the size and if it is small multiple investigation like hormonal studies and ultrasound may be needed.
Wishing you good health
Thanks
Above answer was peer-reviewed by
 
Follow-up: What causes persistent constipation and urinary urgency? 13 minutes later
but i have tried taking laxatives and it doesnt help me. Actually i dont have complete constipation, i just feel like some part of food is blocked inside my stomach which is not coming out and sometimes i also feel burning while urination.
 
 
Answered by Dr. Shinas Hussain 16 hours later
Brief Answer:
It’s called tenesmus

Detailed Answer:
Hello,
Thanks for follow up.
You are having a condition called tenesmus. It is nothing but a feeling of incomplete evacuation of bowel.
You can stepup laxatives. You can try movicol XXXXXXX which is quite effective in this condition.
Avoid spicy foods.
Wishing you good health
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor